# SDR DALA2023042803339

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,784 hours, 15,352 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 "LEFT AFT ENTRY DOOR" CAUTION MSG CAME UP AFTER LANDING FLIGHT ATTENDANTS RPORTED ON TAXI IN THAT "SLIDE LIGHT" ON THAT DOOR WAS FLICKERING ON AND OFF. CORRECTIVE ACTION: AREA OF GIRT BAR CLEANED. REEATED SLIDE LIGHT IND HOLDER. OPS CHHKED ON GND. OK .(4684408)
